# SDR DALA2023022701442

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,800 hours, 27,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 2L EXIT SIGN LENS COVER MISSING. CORRECTIVE ACTION: R/R 2L EXIT SIGN LENS COVER REF B757 CMM 33-51-31. (2642324)
